# SDR VNAA2016121200021

- Difficulty date: December 12, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 1,226 hours, 1,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PASSENDOR DOOR BROKEN. SECURED HARDWARE ON ENTRANCE COMPARTMENT EMERGENCY EXIT SIGN.
